Alert archive / Wisconsin / Severe Thunderstorm Warnings in 2006
Severe Thunderstorm Warning 46, NWS Milwaukee, WI
NWS Milwaukee, WI issued this severe thunderstorm warning at May 27, 2006, 4:44 PM CDT for Columbia County, Green Lake County, Marquette County, Wisconsin. It was in force for 61 min. 5 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- May 27, 2006, 4:44 PM CDT (21:44 UTC)
- Expired
- May 27, 2006, 5:45 PM CDT
- In force
- 61 min
- Issued by
- NWS Milwaukee, WI
- Area
- Counties, with a storm outline in the text
Counties Columbia County, WI, Green Lake County, WI, Marquette County, WI
The radar
The Milwaukee radar (KMKX), 100 km from the middle of the area, began a volume at 22:03 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| May 27, 4:45 PM CDT | HAIL 0.75 | Portage, WI | OBSERVED AT THE CLARK FILLING STATION. |
| May 27, 4:50 PM CDT | HAIL 0.5 | Portage, WI | ESTIMATED WINDS 30-40 MPH. |
| May 27, 5:02 PM CDT | HAIL 0.75 | 6 N Portage, WI | |
| May 27, 5:02 PM CDT | HAIL 0.75 | 7 N Portage, WI | |
| May 27, 5:10 PM CDT | HAIL 0.5 | Portage, WI |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 27, 2:45 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 9.7 hours before the alert went out and 131 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 784 m above ground
- 0-6 km bulk shear
- 15 kt
- 0-1 km storm-relative helicity
- 81 m²/s²
- 0-3 km storm-relative helicity
- 92 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS53 KMKX 272144
SVRMKX
WIC021-047-077-272245-
/O.NEW.KMKX.SV.W.0046.060527T2144Z-060527T2245Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
444 PM CDT SAT MAY 27 2006
THE NATIONAL WEATHER SERVICE IN MILWAUKEE HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
MARQUETTE COUNTY IN SOUTH CENTRAL WISCONSIN
GREEN LAKE COUNTY IN SOUTH CENTRAL WISCONSIN
COLUMBIA COUNTY IN SOUTH CENTRAL WISCONSIN
* UNTIL 545 PM CDT
* AT 442 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS LOCATED NEAR
PORTAGE...AND MOVING NORTHEAST AT 25 MPH.
* THE SEVERE THUNDERSTORM WILL BE NEAR...
PORTAGE AROUND 450 PM CDT...
PARDEEVILLE AROUND 500 PM CDT...
MONTELLO AROUND 525 PM CDT...
MARKESAN AROUND 540 PM CDT...
PRINCETON AND GREEN LAKE AROUND 545 PM CDT...
DOPPLER RADAR HAS INDICATED SOME WEAK ROTATION WITHIN THIS STORM.
WHILE NOT IMMEDIATELY LIKELY...A TORNADO MAY STILL DEVELOP. IF A
TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF SAFETY IN A
STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL INTERIOR ROOM.
LAT...LON 4359 8959 4332 8959 4370 8890 4394 8892
4395 8924
$$
HANSING4 follow-up statements
000
WWUS53 KMKX 272150
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
450 PM CDT SAT MAY 27 2006
WIC021-047-077-272245-
/O.CON.KMKX.SV.W.0046.000000T0000Z-060527T2245Z/
MARQUETTE WI-GREEN LAKE WI-COLUMBIA WI-
450 PM CDT SAT MAY 27 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR COLUMBIA...GREEN LAKE AND MARQUETTE COUNTIES...
AT 446 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH. THIS STORM WAS
LOCATED NEAR PORTAGE...MOVING NORTHEAST AT 40 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
PARDEEVILLE BY 500 PM CDT
DALTON BY 520 PM CDT
KINGSTON BY 530 PM CDT
MARQUETTE AND MANCHESTER BY 535 PM CDT
PRINCETON BY 545 PM CDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN
WISCONSIN.
LAT...LON 4359 8959 4332 8959 4370 8890 4394 8892
4395 8924
$$
HANSING000
WWUS53 KMKX 272213
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
508 PM CDT SAT MAY 27 2006
WIC021-047-077-272245-
/O.CON.KMKX.SV.W.0046.000000T0000Z-060527T2245Z/
MARQUETTE WI-GREEN LAKE WI-COLUMBIA WI-
508 PM CDT SAT MAY 27 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR COLUMBIA...GREEN LAKE AND MARQUETTE COUNTIES...
AT 507 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR DALTON...OR ABOUT 11 MILES NORTHEAST OF
PORTAGE...MOVING NORTHEAST AT 30 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
DALTON BY 515 PM CDT
9 MILES SOUTHEAST OF MONTELLO BY 520 PM CDT
KINGSTON BY 530 PM CDT
MARQUETTE AND MANCHESTER BY 535 PM CDT
6 MILES SOUTHEAST OF PRINCETON...6 MILES NORTHWEST OF MARKESAN
AND 7 MILES SOUTHWEST OF GREEN LAKE BY 545 PM CDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN
WISCONSIN.
LAT...LON 4362 8958 4343 8941 4363 8891 4394 8892
4395 8924
$$
HANSING000
WWUS53 KMKX 272228
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
527 PM CDT SAT MAY 27 2006
WIC021-077-272237-
/O.CAN.KMKX.SV.W.0046.000000T0000Z-060527T2245Z/
MARQUETTE WI-COLUMBIA WI-
527 PM CDT SAT MAY 27 2006
...THE SEVERE THUNDERSTORM WARNING FOR COLUMBIA AND MARQUETTE
COUNTIES IS CANCELLED...
THE THUNDERSTORM THAT PROMPTED THE WARNING HAS MOVED OUT OF COLUMBIA
AND MARQUETTE COUNTIES.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN
WISCONSIN.
LAT...LON 4365 8923 4365 8922 4365 8892 4392 8891
4396 8915
$$
WIC047-272245-
/O.CON.KMKX.SV.W.0046.000000T0000Z-060527T2245Z/
GREEN LAKE WI-
527 PM CDT SAT MAY 27 2006
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM CDT
FOR GREEN LAKE COUNTY...
AT 524 PM CDT...A SEVERE THUNDERSTORM WAS REPORTED CAPABLE OF
PRODUCING QUARTER SIZE HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.
THIS STORM WAS LOCATED NEAR DALTON...OR ABOUT 15 MILES NORTHEAST OF
PORTAGE...MOVING NORTHEAST AT 35 MPH.
THE SEVERE THUNDERSTORM WILL BE NEAR...
MANCHESTER AND MARQUETTE BY 535 PM CDT
MARKESAN AND 9 MILES SOUTHEAST OF PRINCETON BY 540 PM CDT
GREEN LAKE BY 545 PM CDT
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4365 8923 4365 8922 4365 8892 4392 8891
4396 8915
$$
HANSING000
WWUS53 KMKX 272240
SVSMKX
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI
538 PM CDT SAT MAY 27 2006
WIC047-272248-
/O.EXP.KMKX.SV.W.0046.000000T0000Z-060527T2245Z/
GREEN LAKE WI-
538 PM CDT SAT MAY 27 2006
...THE SEVERE THUNDERSTORM WARNING FOR GREEN LAKE COUNTY EXPIRES AT
545 PM CDT...
THE SEVERE THUNDERSTORM THAT PROMPTED THE WARNING IS WEAKENING...
THEREFORE THE WARNING WILL BE ALLOWED TO EXPIRE.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT
SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN.
LAT...LON 4365 8923 4365 8922 4365 8892 4392 8891
4396 8915
$$
HANSINGWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Milwaukee, WI wrote its last area forecast discussion before this severe thunderstorm warning went out at May 27, 2:10 PM CDT, 2 hours 34 minutes earlier.
Area forecast discussion, May 27, 2:10 PM CDT, 2 hours 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 210 PM CDT SAT MAY 27 2006 .DISCUSSION...HIGH CLOUDS AND SLIGHTLY HIGHER BOUNDARY LAYER WINDS PREVENTED WIDESPREAD DENSE FOG LAST NGT. NEW SHORT TERM FOCUS IS POSSIBLE MCS FOR LATE AFNT AND TNGT. FIRST MID LEVEL CIRCULATION ALONG WITH THETA-E ADVECTION PRODUCING SCATTERED SHOWERS AND T ACRS CNTRL WI THIS AFTN. OF MORE CONCERN IS SCT CONVECTION FORMING ALONG NOSE OF LOW LEVEL JET AND 70 DEGREE DEWPTS ACRS ERN IA...JUST BEGINNING TO PUSH INTO FAR SWRN WI. DVLPG IN VCNTY OF LOW LEVEL CONVERGENCE ZONE...BOUNDARY VCNTY OF KMLI AS WELL. AREA OF 40KTS BULK SHEAR AND 30KTS OF 0 TO 1KM SHEAR AND 300 SRH. NEED TO WATCH FOR POTENTIAL GRINDERS WITH THIS ACTIVITY. INCRG LOW LEVEL JET AND IMPRESSIVE LOW LEVEL MOISTURE FLUX CONVERGENCE SHOULD KEEP AT LEAST SCT CONVECTION GOING THIS EVE ACRS PTNS OF SRN WI. BOTH NAM AND GFS SHOW NOSE OF LOW LEVEL JET /ALBEIT DIFFERENCES IN STRENGTH/ FOCUSED INTO PLAINS WITH 40 TO 50KT EWD EXTENSION INTO WEST CENTRAL WI OVERNIGHT WITH ELEVATED LAPSE RATES OF -4 TO -6 AND ELEVATED CAPE EXCEEDING 1000 J OVERNIGHT. BOTH SHORT TERM MODELS SHOW AREA OF LOW TO MID LEVEL Q-VECTOR CONVERGENCE SPREADING ACRS SRN WI TNGT AS WELL. AFT THIS EVE...SFC INVERSION SETS UP RESULTING IN MAINLY ELEVATED CONVECTION AT LLJ PIVOTS INTO AREA. HENCE GREATER THREAT FOR HAIL AND WIND LATER TONIGHT. SOME CONCERN ABT HEAVY RAINFALL POTENTIAL AS MESO-BETA ELEMENT VELOCITY SLOWS TO LESS THAN 10 KTS AFT LTR TNGT. WL MENTION HEAVY RAIN POTENTIAL IN MY WEST TNGT AS PWAT VALUES OF 1 TO 1.5 INCHES RUNNING UP TO 150 PERCENT OF NORMAL. AXIS OF WEAKER LLJ REMAINS OVER WRN WI ON SUN BUT LACK OF ANY SIGNIFICANT FORCING AND MID LEVEL WARMING SO THINKING CAP WL HOLD IN PLACE SUN AFTN. LOW LEVEL FORCING EMPHASIS THEN SHIFTS WWD UNTIL LATER MON INTO TUE WHEN WEAKENING SHORT WAVE TROF STILL EXPCD TO MOVE THRU WI AREA. EXTENDED PERIOD FOCUS ON WEAKENING SHORT WAVE TROF EARLY IN PERIOD. LAST SEVERAL RUNS OF GFS SLOWING TROF/SFC FRONT PASSAGE...MORE IN LINE WITH PREVIOUS ECMWF RUNS WHICH SHOWS WEAK FRONT PASSING THRU WED NGT. GFS ENSEMBLES FOR MID LEVELS CONTINUE TO BE IN VERY GOOD AGREEMENT THRU SEVEN DAYS WHILE SOME DISAGREEMENT SHOWS UP IN THE LOWER LEVELS AS FLOW BCMS MORE NWLY. WL CONT TREND OF LOW TO MID LEVEL POPS THRU WED AND WAIT TO SEE IF NEW GFS CONTINUES TO SLOW TROF PASSAGE. FUTURE SHIFTS MAY NEED TO ADD LOW POPS INTO WED NGT PD TO COMPENSATE. 500MB HEIGHT ANOMOLIES CONT TO SHOW PATTERN SHIFT TAKING PLACE NEXT WEEK...GOING FROM WRN TROFFING TO RIDGING AND OPPOSITE FOR ERN CONUS. HENCE LOOKING MORE LKELY THAT DRIER...MORE SEASONAL CONDITIONS TO RETURN FOR NEXT WEEKEND...WITH SECOND REINFORCING SHOT OF COOLER AIR THURSDAY NIGHT AND FRI. THIS SECOND WAVE SLIGHTLY FASTER WITH FAIR WX RIDGING BUILDING IN FOR WEEKEND. && .MKX WATCHES/WARNINGS/ADVISORIES...NONE. && MBK
Hazardous weather outlook, May 27, 11:31 AM CDT, 5 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATE NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 1131 AM CDT SAT MAY 27 2006 WIZ046-047-051-052-056>060-062>072-281200- COLUMBIA-DANE-DODGE-FOND DU LAC-GREEN-GREEN LAKE-IOWA-JEFFERSON- KENOSHA-LAFAYETTE-MARQUETTE-MILWAUKEE-OZAUKEE-RACINE-ROCK-SAUK- SHEBOYGAN-WALWORTH-WASHINGTON-WAUKESHA- 1131 AM CDT SAT MAY 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL WISCONSIN...SOUTH CENTRAL WISCONSIN AND SOUTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS OVER PORTIONS OF SOUTH CENTRAL WISCONSIN THIS AFTERNOON...AND A SLIGHT RISK FOR SEVERE THUNDERSTORMS OVER ALL OF SOUTHERN WISCONSIN THIS EVENING AND OVERNIGHT. THE GREATEST THREAT WILL BE FOR LARGE HAIL AND DAMAGING WINDS. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH WEDNESDAY...AND AGAIN FRIDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED. LMZ643>646-665-281200- NORTH POINT LIGHTHOUSE TO WIND POINT- PORT WASHINGTON TO NORTH POINT LIGHTHOUSE- SHEBOYGAN WI TO PORT WASHINGTON- WIND POINT TO WINTHROP HARBOR ILLINOIS- 1131 AM CDT SAT MAY 27 2006 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF LAKE MICHIGAN. .DAY ONE...TODAY AND TONIGHT THERE IS A CHANCE OF THUNDERSTORMS TONIGHT. .DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY THERE IS A CHANCE OF THUNDERSTORMS MONDAY NIGHT THROUGH WEDNESDAY...AND AGAIN FRIDAY.
In the hours before
Special weather statement, May 27, 3:17 PM CDT, 1 hour 27 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 317 PM CDT SAT MAY 27 2006 WIZ063-068-069-272115- GREEN WI-ROCK WI-DANE WI- 317 PM CDT SAT MAY 27 2006 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN. LOOK FOR A LINE OF SHOWERS AND THUNDERSTORMS...EXTENDING FROM REEDSBURG TO BLUE MOUNDS TO BROWNTOWN...TO CONTINUE MOVING TOWARD THE NORTHEAST AT AROUND 40 MPH. THIS LINE SHOULD REACH AN ARLINGTON TO STOUGHTON TO BELOIT LINE BY 415 PM. THE STRONGEST STORMS WERE LOCATED IN SOUTHERN LAFAYETTE COUNTY AND WILL AFFECT THE CITIES OF ARGYLE...SOUTH WAYNE...BROWNTOWN AND MONROE BY 4 PM. SOME OF THE STRONGER STORMS MAY PRODUCE SMALL HAIL...BRIEF HEAVY DOWNPOURS...AND WIND GUSTS UP TO 40 MPH. HANSING
Special weather statement, May 27, 3:18 PM CDT, 1 hour 26 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 318 PM CDT SAT MAY 27 2006 WIZ046-047-051-052-056>060-062>072-272115- MARQUETTE WI-GREEN LAKE WI-FOND DU LAC WI-SHEBOYGAN WI-COLUMBIA WI- SAUK WI-DODGE WI-WASHINGTON WI-OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI- GREEN WI-ROCK WI-JEFFERSON WI-IOWA WI-WALWORTH WI-LAFAYETTE WI- RACINE WI-KENOSHA WI-DANE WI- 318 PM CDT SAT MAY 27 2006 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR SOUTHEASTERN WISCONSIN. LOOK FOR A LINE OF SHOWERS AND THUNDERSTORMS...EXTENDING FROM REEDSBURG TO BLUE MOUNDS TO BROWNTOWN...TO CONTINUE MOVING TOWARD THE NORTHEAST AT AROUND 40 MPH. THIS LINE SHOULD REACH AN ARLINGTON TO STOUGHTON TO BELOIT LINE BY 415 PM. THE STRONGEST STORMS WERE LOCATED IN SOUTHERN LAFAYETTE COUNTY AND WILL AFFECT THE CITIES OF ARGYLE...SOUTH WAYNE...BROWNTOWN AND MONROE BY 4 PM. SOME OF THE STRONGER STORMS MAY PRODUCE SMALL HAIL...BRIEF HEAVY DOWNPOURS...AND WIND GUSTS UP TO 40 MPH. HANSING
Special weather statement, May 27, 3:44 PM CDT, 1 hour before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE MILWAUKEE/SULLIVAN WI 344 PM CDT SAT MAY 27 2006 WIZ046-047-051-052-056>060-062>072-272145- MARQUETTE WI-GREEN LAKE WI-FOND DU LAC WI-SHEBOYGAN WI-COLUMBIA WI- SAUK WI-DODGE WI-WASHINGTON WI-OZAUKEE WI-WAUKESHA WI-MILWAUKEE WI- GREEN WI-ROCK WI-JEFFERSON WI-IOWA WI-WALWORTH WI-LAFAYETTE WI- RACINE WI-KENOSHA WI-DANE WI- 344 PM CDT SAT MAY 27 2006 A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL 1000 PM CDT SATURDAY EVENING FOR PORTIONS OF SOUTH CENTRAL AND SOUTHEASTERN WISCONSIN. COUNTIES INCLUDED IN THE WATCH ARE COLUMBIA...IOWA... SAUK...DANE...LAFAYETTE...GREEN...ROCK...DODGE...JEFFERSON AND WALWORTH. A LINE OF SHOWERS AND THUNDERSTORMS...EXTENDING FROM BARNEVELD TO BLANCHARDVILLE TO MONROE...WILL CONTINUE MOVING TOWARD THE NORTHEAST AT AROUND 40 MPH. THIS LINE OF STORMS WILL AFFECT THE CITIES OF MOUNT HOREB...MONTICELLO...AND BRODHEAD BY 415 PM. ANY OF THESE STORMS CAN BECOME SEVERE WITH DAMAGING WINDS AND HAIL UP TO QUARTER SIZE. HANSING
The office that day
Everything else NWS Milwaukee, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 27, 3:15 PM CDT | Severe Thunderstorm Warning | MKX | Lafayette | 32 min |
| May 27, 3:59 PM CDT | Severe Thunderstorm Warning | MKX | Columbia, Dane, Sauk | 46 min |
| May 27, 5:01 PM CDT | Tornado Warning | MKX | Columbia | 23 min |
Nearby
Severe Thunderstorm Warnings in Wisconsin, 2006Every severe thunderstorm warning in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.